Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Itchy pink bumps on hands & legs, looks like allergy. How to treat these?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
My son, who will be 3 this April, got some small itchy bumps, lesions on his hands and legs and few on other places. They are little pink and itchy and we so no other symptoms. Looks like allergy but not sure. I have attached pics. Please tell me what it is and how to treat.
Posted Sun, 22 Apr 2012 in Skin Hair and Nails
Answered by Dr. Rohit Batra 2 hours later

Thanks for the query.

I have gone through the details and seen the pictures attached. It looks like your son is suffering from papular urticaria - a type of allergic condition.

In case any other family members have similar lesions, then it might be scabies.

A direct examination by a dermatologist will help us in confirming the condition.

We can treat this condition with oral antibiotics like cefadroxyl and some antihistaminics. Topical application like a combination of mild steroid creams like desonide and mupirocin will be beneficial. You can get these medications prescribed by your doctor.

Your son should find relief with these medications.

Hope this answers your query. Should you have any further doubts, I will be glad to assist you further.


Dr.Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor